# SDR DALA1169961503

- Difficulty date: October 18, 2010
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 84,126 hours, 17,244 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRONT SPAR WEB RIB 8 HOLE.  REPAIRED IAW ERA 486556-14.
